MathSciNet Relay Station
MathSciNet bibliographic data
MR389912 14H05 (13A15)
Bresinsky, H. On prime ideals with generic zero $x\sb{i}=t\sp{n\sb{i}}$. Proc. Amer. Math. Soc. 47 (1975), 329–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement